# SDR R61A20110102

- Difficulty date: May 3, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N120HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000193
- Aircraft time: 9,462 hours, 7,695 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED L-1 DOOR LATCH INDICATION WASN'T COMING DOWN.  MAINTENANCE PERFORMED OPERATIONAL CHECK OF L-1 DOOR LATCH INDICATION PER EMB AMM, AND REPORTED OPS CHECK GOOD.
